# SDR SWAA2022032551230

- Difficulty date: December 20, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,142 hours, 32,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT OF STA 947.5 BL+10' ABOVE LBL 26L FLOOR ANGLE SUPPORT CRACKED NOTED. / REMOVED AND REPLACED FLOOR ANGLE SUPPORT AT AFT CARGO COMPR. AFT OF STA 947 BT 10' ABOVE LBL 26L PER REF: SRM 51-40-02-0G-0 B737-700.
